No Cover Image

Journal article 632 views

DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS

TOMASZ BRZEZIŃSKI, Tomasz Brzezinski Orcid Logo

International Journal of Geometric Methods in Modern Physics, Volume: 08, Issue: 04, Pages: 885 - 896

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: International Journal of Geometric Methods in Modern Physics
ISSN: 0219-8878 1793-6977
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7446
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:58:21Z
last_indexed 2018-02-09T04:35:37Z
id cronfa7446
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7446</id><entry>2012-02-23</entry><title>DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>International Journal of Geometric Methods in Modern Physics</journal><volume>08</volume><journalNumber>04</journalNumber><paginationStart>885</paginationStart><paginationEnd>896</paginationEnd><publisher/><placeOfPublication/><issnPrint>0219-8878</issnPrint><issnElectronic>1793-6977</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1142/S0219887811005440</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:55.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>TOMASZ</firstname><surname>BRZEZI&#x143;SKI</surname><order>1</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7446 2012-02-23 DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2012-02-23 SMA Journal Article International Journal of Geometric Methods in Modern Physics 08 04 885 896 0219-8878 1793-6977 31 12 2011 2011-12-31 10.1142/S0219887811005440 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:55.0000000 College of Science Mathematics TOMASZ BRZEZIŃSKI 1 Tomasz Brzezinski 0000-0001-6270-3439 2
title DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
spellingShingle DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
Tomasz Brzezinski
title_short DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
title_full DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
title_fullStr DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
title_full_unstemmed DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
title_sort DIVERGENCES ON PROJECTIVE MODULES AND NON-COMMUTATIVE INTEGRALS
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 TOMASZ BRZEZIŃSKI
Tomasz Brzezinski
format Journal article
container_title International Journal of Geometric Methods in Modern Physics
container_volume 08
container_issue 04
container_start_page 885
publishDate 2011
institution Swansea University
issn 0219-8878
1793-6977
doi_str_mv 10.1142/S0219887811005440
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2011-12-31T03:17:43Z
_version_ 1737024301938245632
score 10.898047